Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tiredness, headaches, nausea. Started birth control due to absence of periods. Should it be a matter of concern?

I have not been feeling well for over a month. I m super tired all the time, have headaches , and naushea in the last to weeks. A week ago I started new birth control due to problems with not having periods for several years. Normal I would think it was the birth control but I ve been feeling bad for awhile! Should I be concerned? I m only 30 , but I don t feel like myself!
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
You no need be worry about, from your description I see no any seriously health issue. Very probably malaise, asthenia, gastric disturbances you have due to hormonal , microelements imbalance. In your case you need adequate and properly diet( rich in vitamins and microelements, daily fresh fruits and juice) regularly at same time minimum three times per day, sleep minimum 8 hours preferable go to bed at same time, don’t forget about moderate short duration physical exercises which will help refresh your blood in oxygen and will increase your general tonus. Also will be good if you will make appointment with Endocrinologist to check your hormonal level and general biochemistry.

Take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor